Disjunctive Total Domination Subdivision Number of Graphs


Ciftci C., AYTAÇ V.

FUNDAMENTA INFORMATICAE, vol.174, no.1, pp.15-26, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 174 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.3233/fi-2020-1928
  • Title of Journal : FUNDAMENTA INFORMATICAE
  • Page Numbers: pp.15-26

Abstract

A set S subset of V (G) is a disjunctive total dominating set of G if every vertex has a neighbor in S or has at least two vertices in S at distance 2 from it. The disjunctive total domination number is the minimum cardinality of a disjunctive total dominating set in G. We define the disjunctive total domination subdivision number of G as the minimum number of edges that must be subdivided (each edge in G can be subdivided at most once) to increase the disjunctive total domination number. In this paper, we first study the disjunctive total domination subdivision number of some special graphs. Next, we give some upper bounds on the disjunctive total domination subdivision number for any graphs in terms of vertex degree. Finally, we supply some conditions for a graph G to have a minimum disjunctive total domination subdivision number.